# SDR DALA2019022601218

- Difficulty date: February 26, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 54,561 hours, 25,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5527914) DURING TEST FOUND EMERGENCY EXIT LIGHTS INOP ROWS 18-23. RESEATED CONNECTOR ON M1695 BATTERY PACK OPERATION OK B737 AMM 33-51.
